Academician Štefan Schwarz awarded the 1980 National Prize of the Slovak Socialist Republic

Ladislav Mišík

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 2, page 338-339
  • ISSN: 0011-4642

How to cite

top

Mišík, Ladislav. "Academician Štefan Schwarz awarded the 1980 National Prize of the Slovak Socialist Republic." Czechoslovak Mathematical Journal 31.2 (1981): 338-339. <http://eudml.org/doc/13264>.

@article{Mišík1981,
author = {Mišík, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {Stefan Schwarz},
language = {eng},
number = {2},
pages = {338-339},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Academician Štefan Schwarz awarded the 1980 National Prize of the Slovak Socialist Republic},
url = {http://eudml.org/doc/13264},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Mišík, Ladislav
TI - Academician Štefan Schwarz awarded the 1980 National Prize of the Slovak Socialist Republic
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 2
SP - 338
EP - 339
LA - eng
KW - Stefan Schwarz
UR - http://eudml.org/doc/13264
ER -

References

top
  1. S, Schwarz, The ideal structure of C-semigroups, Czech. Math. J. 27 {102), 1977, 313-338. (1977) Zbl0376.20038MR0439961
  2. K. H, Kim-Butler S. Schwarz, The semigroups of circulant Boolean matrices, Czech. Math. J. 26 (101), 1976, 632-635. (1976) MR0430121
  3. Š. Schwarz, A counting theorem in the semigroup of circulant Boolean matrices, Czech. Math. J. 27 (102), 1977, 504-510. (1977) Zbl0382.15010MR0457603
  4. Š. Schwarz, Semigroups containing maximal ideals, Math. Slovaca 28, 1978, 157-168. (1978) Zbl0378.20047MR0526854
  5. Š. Schwarz, 10.1007/BF02195942, Semigroup Forum 12, 1976, 367-372. (1976) Zbl0337.20025MR0414760DOI10.1007/BF02195942
  6. Š. Schwarz, A theorem on binary relations and infinite regular languages, Semigroup Forum 17, 1979, 307-316. (1979) Zbl0425.20053MR0532422
  7. Š. Schwarz, The Euler-Fermat theorem for the semigroup of circulant Boolean matrices, Czech. Math. J. 30 (105), 1980, 135-141. (1980) Zbl0443.20053MR0565916
  8. Š. Schwarz, Infinite products of doubly stochastic matrices, Acta Fac. Natur. Univ. Comenian (in print). Zbl0521.15010

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.